# SDR SWIA200617458

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 11,993 hours, 9,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN F/O'S SIDE WINDOW UPPER FORWARD CORNER.  INSTALLED NEW RIGHT SIDE WINDOW IAW MM 56-12-01 AND RII 56-220-1000.  P/N OFF NP-139322-001, S/N OFF 02071H1575.
